# SDR UPS204499

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE ON THE UPPER SIDE OF THE TOP SKIN AT STATION 870, RBL 45 TO 65 WL 190.  MAINTENANCE BLENDED OUT THE CORROSION, FLAP PEENED AREA IAW OHM, TREATED AND INSTALLED REPAIR STRAP IAW UPS EO 727-57-1648.
